# SDR ASAA11410572

- Difficulty date: September 20, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 40,196 hours, 22,080 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 65C348153
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STA WBL 135.5 RIB LOWER CHORD CRACKED BETWEEN WING STR 23.  REMOVED CRACKED PORTION OF CHORD.  REPAIRED CHORD IAW EA 400 57EA 06417.
